7 doctors weighed in:

I with just recently diagnosed with arythmia and put on betta blockers....I am currenty having chest pain dizzyness and shortness of breath what2do?

7 doctors weighed in
Dr. Steven Hill
Family Medicine
5 doctors agree

In brief: Emergency

If you are having these now you should go to the nearest emergency room. If this.
Was in last few days and resolved call your doctor in the morning.

In brief: Emergency

If you are having these now you should go to the nearest emergency room. If this.
Was in last few days and resolved call your doctor in the morning.
Dr. Steven Hill
Dr. Steven Hill
Thank
Dr. Matt Malkin
Anesthesiology
2 doctors agree

In brief: ER

Go now! this may be symptom of overdose beta-blocker, but given history of arrythmia may be something else.
Either way go, and call ambulance if necessary.

In brief: ER

Go now! this may be symptom of overdose beta-blocker, but given history of arrythmia may be something else.
Either way go, and call ambulance if necessary.
Dr. Matt Malkin
Dr. Matt Malkin
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors